# SDR SWAA2012031602259

- Difficulty date: March 14, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 32468
- Aircraft time: 28,580 hours, 16,736 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638106
- Part serial: 8311675
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY - CABIN ALT HORN SOUNDED.  AUTO CONTROL INOP.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER PER MM.
